# SDR RAIA00204120

- Difficulty date: April 9, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 13,810 hours, 14,774 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Part number: C850176
- Part serial: 122
- Condition: Inaccurate
- Part time: 4,908 hours, 5,481 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5502-STL- LEFT STALL WARNING DURING TAXI. MAINTENANCE REMOVED AND REPLACED LEFT AOA SENSOR.
